# SDR CA081023002

- Difficulty date: October 13, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 467 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Restrictor Valve
- Part number: 19071270901
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYD LEAK 10 DPM ON SYS NR2 RETURN LINE AND UNION FREE FALL SELECTOR VALVE RT WW AREA. WRENCH CHECK NIL FIX. FOUND RESTRICTOR VALVE CRACKED ON EMERGENCY EXTENSION SELECTOR VALVE. RESTRICTOR VALVE REPLACED, BUT STILL HAD A LEAK. UPON CLOSE INSP, FOUND A VERTICAL CRACK IN THE THREADED PORTION OF THE VALVE UNDER THE B-NUT (BOTH RESTRICTOR VALVES). THESE FINDINGS RAISED THE CONCERNS OF ATTACHING A STAINLESS STEEL LINE AND B-NUT TO THE LIGHTER ALUMINUM RESTRICTOR VALVE. A 1.1250 IN WRENCH IS REQUIRED TO TIGHTEN THE "B" NUT. NOTE, WE ALSO REPLACED THE HYD LINE ASSY.
